# SDR C4N2008F00000

- Difficulty date: July 21, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N612AZ
- Make and model: Skrsky S61N
- Aircraft serial: 61297
- Engine: Ge CT581402
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Connector
- Condition: Disconnected
- Location: Nr 1 Engine
- Component: Transmission
- Component part number: S613520600039
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN TRANSMISSION CHIP DETECTOR ILLUMINATED IN FLIGHT.  (K)  AFTER LANDING, INSPECTION FOUND CHIP PLUG LEAD HAD FALLEN OFF CHIP DETECTOR.  LEAD WAS REINSTALLED, ACFT WAS RETURNED TO SERVICE.
